# SDR 02FDEA00349

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 7,707 hours, 4,021 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: B-Nut
- Condition: Loose
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF CAPT A/S INDICATOR READ 40 KIAS AT 110 KIAS.  SECURED LOOSE B-NUT PER SMP & REMOVED AND REPLACED NR 1 ADC PER MM 34-11-34-4.
